UTHM Institutional Repository

Psolutions of Poiseuille flow using homotopy perturbation method linked with Padé approximation

Gamsha, Abdullahi Madaki and Abdul Hameed, Mohammed and Roslan, Rozaini (2017) Psolutions of Poiseuille flow using homotopy perturbation method linked with Padé approximation. ARPN Journal of Engineering and Applied Sciences, 12 (8). pp. 2545-2550. ISSN 18196608

Full text not available from this repository.

Abstract

In this paper, a study of steady fluid flow of non-Newtonian type with partial slip between the boundaries was conducted. The homotopy perturbation method (HPM) linked with Padé approximation is used to solve the onedimensional nonlinear momentum equation (which is certainly moving with a constant pressure gradient). The analytical solution obtained in the current paper has been compared with the result obtained by [6],and was found to be in excellent agreement. Therefore, HPM will surely be useful in handling many cases, like: an infinite boundary value problems or semi-infinite domains. Finally, the results are presented in tables and graphs.

Item Type: Article
Uncontrolled Keywords: Homotopy perturbation method; HPM-Padé; Poiseuille flow equation; partial slip boundary
Subjects: Q Science > QC Physics
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:15
Last Modified: 13 Aug 2018 03:15
URI: http://eprints.uthm.edu.my/id/eprint/9533
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item